# SDR DXTA2024060311952

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6169
- Aircraft time: 2,567 hours, 1,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DOOR CLOSING SEQUENCE, THE DOOR HANDLE PLUNGER OPERATES AND STOWS NORMALLY. AFTER 2-3 SECONDS, THE EXTERIOR DOOR HANDLE POPS OUT AND RED UNLOCK FLAG ON DOOR APPEARS.   AMBER PAX DOOR OUT HANDLE CAS MESSAGE POSTED.  AFTER THIS WAS PUT THROUGH THE CREW EIE'D IT - N245QS IS GOOD TO GO. DOOR AOG IS AN EIE. OUTSIDE LOCK WAS NOT UNLOCKED WHEN THEY WERE TRYING TO LATCH IT.
